Uniqueness of the solution for an initial-boundary value problem for a system of second-order nonlinear parabolic equations in an unbounded domain
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1992), pp. 24-27
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_3_a4,
author = {I. N. Maiboroda},
title = {Uniqueness of the solution for an initial-boundary value problem for a~system of second-order nonlinear parabolic equations in an unbounded domain},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {24--27},
year = {1992},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_3_a4/}
}
TY - JOUR AU - I. N. Maiboroda TI - Uniqueness of the solution for an initial-boundary value problem for a system of second-order nonlinear parabolic equations in an unbounded domain JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1992 SP - 24 EP - 27 IS - 3 UR - http://geodesic.mathdoc.fr/item/IVM_1992_3_a4/ LA - ru ID - IVM_1992_3_a4 ER -
%0 Journal Article %A I. N. Maiboroda %T Uniqueness of the solution for an initial-boundary value problem for a system of second-order nonlinear parabolic equations in an unbounded domain %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1992 %P 24-27 %N 3 %U http://geodesic.mathdoc.fr/item/IVM_1992_3_a4/ %G ru %F IVM_1992_3_a4
I. N. Maiboroda. Uniqueness of the solution for an initial-boundary value problem for a system of second-order nonlinear parabolic equations in an unbounded domain. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1992), pp. 24-27. http://geodesic.mathdoc.fr/item/IVM_1992_3_a4/